Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A partial isomorphism between the functions of Lucas and Weierstrass


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 35 (1929), 321-325
DOI: https://doi.org/10.1090/S0002-9904-1929-04737-2
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 9 (1923), 401--406
Correction: Bull. Amer. Math. Soc., Volume 35, Number 4 (1929), 498--498
MathSciNet review: 1561736
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04737-2